Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 520, NWS Tulsa, OK

October 29, 2009Haskell County, Latimer County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 29, 2009, 2:51 PM CDT for Haskell County, Latimer County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 29, 2009, 2:51 PM CDT (19:51 UTC)
Expired
Oct 29, 2009, 3:30 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Latimer County, OK

The radar

The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 29, 11:51 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1863 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
4.6
Supercell composite
19.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 291951
SVRTSA
OKC061-077-292030-
/O.NEW.KTSA.SV.W.0520.091029T1951Z-091029T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
251 PM CDT THU OCT 29 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 330 PM CDT

* AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS
  STORM WAS LOCATED NEAR DAMON...MOVING NORTHEAST AT 55 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WILBURTON...
  KINTA...LEQUIRE AND MCCURTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3490 9545 3504 9538 3504 9535 3510 9535
      3524 9528 3515 9493 3476 9532
TIME...MOT...LOC 1952Z 207DEG 50KT 3487 9532

$$
1 follow-up statement
000 
WWUS54 KTSA 292011
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT THU OCT 29 2009

OKC061-077-292030-
/O.CON.KTSA.SV.W.0520.000000T0000Z-091029T2030Z/
HASKELL OK-LATIMER OK-
311 PM CDT THU OCT 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHERN LATIMER AND SOUTHERN HASKELL COUNTIES...

AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH.
THIS STORM WAS LOCATED NEAR LEQUIRE...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LEQUIRE AND
MCCURTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3493 9516 3500 9529 3511 9531 3524 9528
      3515 9493
TIME...MOT...LOC 2012Z 215DEG 39KT 3507 9516

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 29, 12:27 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Oct 29, 12:27 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1227 PM CDT THU OCT 29 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD CONVECTION WILL IMPACT ALL TAF SITES THROUGH THE
REMAINDER OF THE AFTERNOON...WITH A WEST TO EAST CLEARING EXPECTED
TOWARD 00Z. MVFR/IFR CONDITIONS WILL OCCUR WITHIN VICINITY OF THE
STRONGEST STORMS. AN IMPROVEMENT TO VFR CONDITIONS IS FORECAST FOR
ALL SITES TOMORROW.

&&

.PREV DISCUSSION... /ISSUED 1020 AM CDT THU OCT 29 2009/

..UPDATE...

DISCUSSION...
ONGOING CONVECTION IS EXPECTED TO GRADUALLY CONTINUE EASTWARD WITH
THE COLD FRONT ALSO MAKING IT THROUGH MOST OF EASTERN OKLAHOMA BY
00Z FRIDAY. SEVERE WEATHER POTENTIAL APPEARS ISOLATED THROUGH
EARLY AFTERNOON...WITH A POSSIBLE INCREASE IN COVERAGE TOWARD
SOUTHERN AREAS LATER TODAY. RAINFALL AMOUNTS HAVE THUS FAR
REMAINED WELL WITHIN FLASH FLOOD GUIDANCE...HOWEVER ANY FURTHER
SLOWING OF THE EVENT MAY PROMPT SOME WATER HEADLINES.  UPDATED
FORECAST WILL ADJUST FOR CURRENT TRENDS AND SLOW DOWN FRONTAL
PROGRESSION A BIT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  46  58  40 / 100  60  30  10
FSM   72  53  58  40 / 100  90  60  10
MLC   74  48  56  40 / 100  60  40  10
BVO   67  45  57  36 / 100  60  20  10
FYV   68  49  53  35 / 100  90  60  10
BYV   68  50  54  38 / 100 100  60  10
MKO   72  48  55  39 / 100  70  30  10
MIO   69  49  55  38 / 100  90  20  10
F10   72  46  56  40 / 100  60  30  10
HHW   76  51  56  39 / 100  70  50  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...07
Hazardous weather outlook, Oct 29, 1:07 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT THU OCT 29 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
108 PM CDT THU OCT 29 2009

...SEVERE WEATHER POTENTIAL WILL CONTINUE THROUGH THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EAST OF A LINE FROM VINITA TO OKMULGEE.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL
        ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD STRONG TO SEVERE STORMS ARE ONGOING ACROSS EASTERN
OKLAHOMA...AND WILL EVENTUALLY SPREAD INTO NORTHWEST ARKANSAS
LATER TODAY.  CONDITIONS CONTINUE TO BECOME MORE UNSTABLE OVER
FAR SOUTHEAST OKLAHOMA EARLY THIS AFTERNOON...MAKING THIS AREA
THE MOST FAVORED FOR THE RISK OF WIDESPREAD SEVERE WEATHER.
FURTHER NORTH...LIMITED INSTABILITY WILL KEEP THE COVERAGE
OF SEVERE WEATHER MORE ISOLATED.  STRONG LOW LEVEL WINDS
REMAIN IN PLACE AREA WIDE PRODUCING SCATTERED AREAS OF
DAMAGING WIND POTENTIAL.  THIS TREND WILL CONTINUE THROUGH
THE EVENING HOURS AS THE STORM SYSTEM TRACKS SLOWLY ACROSS
THE AREA.  THE TORNADIC POTENTIAL WILL ALSO INCREASE FOR
AREAS THAT ARE ABLE TO BECOME MORE UNSTABLE...WHICH AGAIN
FAVORS SOUTHEAST OKLAHOMA AND POSSIBLY WEST CENTRAL
ARKANSAS.  LOW LEVEL WIND SHEAR WILL BE MAXIMIZED WITHIN
THE ARKANSAS RIVER VALLEY WHICH MAY SUPPORT A SLIGHTLY
HIGHER RISK OF STORM ROTATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY YET OCCUR...
HOWEVER LOCAL SPOTTER NETWORKS ARE ENCOURAGED TO ACTIVATE
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE WILL BUILD ACROSS THE SOUTHERN PLAINS WITH
DRY AND TRANQUIL WEATHER EXPECTED INTO NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Oct 29, 12:05 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     TSTM WND DMG     S WELEETKA              35.34N 96.14W
10/29/2009                   OKFUSKEE           OK   EMERGENCY MNGR

            METAL BARN DAMAGED. SEVERAL POWER POLES SNAPPED.

&&

JDS
Special weather statement, Oct 29, 1:22 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
122 PM CDT THU OCT 29 2009

OKZ067-068-070-071-291845-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-WAGONER OK-
122 PM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE AND WESTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

IN SOUTHEAST OKLAHOMA
     EASTERN MCINTOSH

AT 122 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM WAINWRIGHT TO ONAPA...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
OKAY...EUFAULA...CHECOTAH...ONAPA...RENTIESVILLE...MUSKOGEE...
OKTAHA...KEEFETON...WAINWRIGHT...SUMMIT AND FORT GIBSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3605 9519 3570 9516 3526 9561 3560 9564
TIME...MOT...LOC 1822Z 219DEG 44KT 3559 9555 3543 9554
Special weather statement, Oct 29, 2:22 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT THU OCT 29 2009

OKZ053-291945-
CHOCTAW OK-
222 PM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW

AT 222 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHEAST OF ORD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ORD...FROGVILLE...SAWYER...
FORT TOWSON...SWINK...HUSKEY AND FALLON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3388 9547 3388 9550 3389 9552 3389 9554
      3417 9536 3415 9515 3410 9514 3388 9529
      3389 9532 3386 9534 3386 9546
TIME...MOT...LOC 1922Z 208DEG 44KT 3386 9544
Local storm report, Oct 29, 2:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     FLASH FLOOD      SPERRY                  36.30N 95.99W
10/29/2009                   TULSA              OK   PUBLIC

            STREET FLOODING ON HARVARD BETWEEN 86TH STREET AND 96TH
            STREET AND ALSO ON CINCINNATI BETWEEN 9600 AND 8600

&&

DMJ
Special weather statement, Oct 29, 2:43 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU OCT 29 2009

OKZ073>075-292015-
HASKELL OK-LATIMER OK-PITTSBURG OK-
243 PM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...EASTERN PITTSBURG AND WESTERN LATIMER

AT 243 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF HIGGINS...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEWISVILLE...WILBURTON...YANUSH...
HIGGINS...DAMON...GOWEN...PANOLA AND QUINTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3475 9552 3516 9542 3508 9508 3469 9532
      3469 9534
TIME...MOT...LOC 1943Z 201DEG 46KT 3479 9538
Local storm report, Oct 29, 2:46 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     FLASH FLOOD      PAWNEE                  36.34N 96.80W
10/29/2009                   PAWNEE             OK   LAW ENFORCEMENT

            STREET FLOODING OCCURRED WITHIN THE TOWN OF PAWNEE

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 6:14 AM CDTSpecial Weather StatementTSAKay46 min
Oct 29, 6:20 AM CDTSpecial Weather StatementTSAPawnee40 min
Oct 29, 6:25 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee50 min
Oct 29, 7:16 AM CDTSpecial Weather StatementTSAOsage, Pawnee44 min
Oct 29, 7:46 AM CDTSpecial Weather StatementTSACreek, Okfuskee44 min
Oct 29, 8:02 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa58 min
Oct 29, 8:23 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee52 min
Oct 29, 8:34 AM CDTSpecial Weather StatementTSAWashington41 min
Oct 29, 8:46 AM CDTSevere Thunderstorm WarningTSACreek, Nowata, Osage, Pawnee, Tulsa, Washington35 min
Oct 29, 9:10 AM CDTSpecial Weather StatementTSAOkfuskee, Tulsa50 min
Oct 29, 9:14 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa61 min
Oct 29, 9:42 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Oct 29, 9:57 AM CDTSpecial Weather StatementTSATulsa33 min
Oct 29, 10:17 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Tulsa43 min
Oct 29, 11:05 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee40 min
Oct 29, 11:18 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Okfuskee, Okmulgee, Tulsa, Wagoner117 min
Oct 29, 11:40 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg50 min
Oct 29, 11:41 AM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more4 hr
Oct 29, 11:55 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner50 min
Oct 29, 12:28 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee47 min
Oct 29, 1:06 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner39 min
Oct 29, 1:22 PM CDTSpecial Weather StatementTSAMuskogee23 min
Oct 29, 1:29 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min
Oct 29, 1:53 PM CDTTornado WarningTSAPushmataha30 min
Oct 29, 1:57 PM CDTRiver Flood WarningTSACreek24 hr
Oct 29, 2:02 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes44 min
Oct 29, 2:22 PM CDTSpecial Weather StatementTSAChoctaw23 min
Oct 29, 2:43 PM CDTSpecial Weather StatementTSALatimer32 min
Oct 29, 2:59 PM CDTSpecial Weather StatementTSADelaware46 min
Oct 29, 3:14 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah46 min
Oct 29, 3:15 PM CDTSpecial Weather StatementTSAOttawa30 min
Oct 29, 3:33 PM CDTSpecial Weather StatementTSALeFlore42 min
Oct 29, 4:07 PM CDTSpecial Weather StatementTSAAdair23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.